# SDR SWAA2023050827766

- Difficulty date: April 14, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE ATTACH ANGLE CRACKED BS500B FWD SIDE RBL25 WL155.<[01] VERIFIED APPLICABILITY FOR SRM 51-10-02 PARAG 9.REPAIRABLE BY REPLACEMENT.;[02] PRIOR TO REMOVAL;FOUND PART HAS NOT ALLOWABLE DAMAGE ON SRM;PART WILL BE REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02 PARAG 9.;[03] REMOVED ANGLE DAMAGED;PER SRM 51-40-02.;[04] CONCUR WITH APPLICABILITY OF SRM 51-10-02 PARA. 9. PART MUST BE REPLACED AS NO DAMAGE LIMITS ARE GIVEN IN SRM.;[05] RECEIVED;LOCATED AND DRILLED NEW CLIP (ANGLE) WITH P/N 143A7502-160;LOT#148544-3 PER SRM 51-40-05 AND DWG#143A7505 REV B.OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 5. OK TO INSTALL.;[07] INSTALLED NEW CLIP (ANGLE) ON FCB;AT BS500B RBL25 PER SRM 52-40-02 AND DWG#143A7505.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] VERIFIED THE MEASUREMENT TABLE.
